# SDR 2008UALA02438

- Difficulty date: April 26, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 52,217 hours, 19,118 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6456701
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

EMERGENCY DESCENT DUE TO LEFT PACK FAILURE.  FLIGHT DIVERTED.  FOUND EQUIPMENT COOLING VALVE STUCK IN OPEN POSITION-FAILING HULL CHECK.  REPLACED EQ COOLING VALVE, ALSO REPLACED POSITIVE PRESSURE RELIEF AND OUTFLOW VALVE ACTUATOR AS PRECUATIONARY.
